# SDR MASA00143

- Difficulty date: November 8, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6370 - YUM-PHX - THE LEFT FORWARD EMERGENCY EGRESS LIGHT INOPERATIVE, MX WAS CALLED.  THE LIGHT WAS MEL'D.  THE AIRCRAFT WAS RETURNED TO SERVICE.  UPON ARRIVAL IN PHX MX WAS CALLED.  MX REPLACED THE LEFT FORWARD EMERGENCY EGRESS LIGHT.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
